# SDR C2XA08IA006

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 20,670 hours, 15,371 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Part number: 23057889
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2298, THE CREW REPORTED E2 HI OIL PRESSURE WHEN THROTTLES ADVANCED IN FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE OIL PRESSURE SENSOR, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
